# SDR HEEA079023

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,793 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Part serial: 0133
- Condition: Inoperative
- Location: Eng Oil Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMP INDICAOTR RECEIVED FROM STOCK AND WOULD NOT INDICATE OIL PRESSURE.
